# SDR SWIA2019080846169

- Difficulty date: July 3, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 39,717 hours, 34,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 439-449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL HAS TWO SPOTS OF CORROSION AROUND NUTPLATE HOLES BETWEEN F.S. 439.00 AND F.S. 449.85 LBL 42.  (C-CHECK) REPAIRED LH FLOOR SILL IAW REO.
